Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the cobordism invariance
of the index of Dirac operators


Author: Liviu I. Nicolaescu
Journal: Proc. Amer. Math. Soc. 125 (1997), 2797-2801
MSC (1991): Primary 58G10; Secondary 58G20
MathSciNet review: 1402879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a ``tunneling'' proof of the cobordism invariance of the index of Dirac operators.


References [Enhancements On Off] (What's this?)

  • [APS] M. F. Atiyah, V. K. Patodi, and I. M. Singer, Spectral asymmetry and Riemannian geometry. II, Math. Proc. Cambridge Philos. Soc. 78 (1975), no. 3, 405–432. MR 0397798
  • [BGV] Nicole Berline, Ezra Getzler, and Michèle Vergne, Heat kernels and Dirac operators, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 298, Springer-Verlag, Berlin, 1992. MR 1215720
  • [BW] Bernhelm Booß-Bavnbek and Krzysztof P. Wojciechowski, Elliptic boundary problems for Dirac operators, Mathematics: Theory & Applications, Birkhäuser Boston, Inc., Boston, MA, 1993. MR 1233386
  • [K] Tosio Kato, Perturbation theory for linear operators, 2nd ed., Springer-Verlag, Berlin-New York, 1976. Grundlehren der Mathematischen Wissenschaften, Band 132. MR 0407617
  • [N1] L. I. Nicolaescu : The Maslov index, the spectral flow and decompositions of manifolds, Duke Math. J., vol. 80 (1995), p. 485-533. CMP 96:06
  • [N2] L. I. Nicolaescu: Generalized symplectic geometries and the index of families of elliptic problems, (to appear in Mem. A.M.S.) CMP 96:12

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58G10, 58G20

Retrieve articles in all journals with MSC (1991): 58G10, 58G20


Additional Information

Liviu I. Nicolaescu
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Address at time of publication: Department of Mathematics, McMaster University, Hamilton, Ontario, Canada L8S 4K1
Email: liviu@math.lsa.umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03975-0
Received by editor(s): April 22, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society